A few years back gold shots were the standard therapy for different types of arthritis including the treatment of Rheumatoid Arthritis in adults and children. There is enough evidence that these treatments were effective but recent research shows that they are not more effective than new biologics. I have done some research on your posting but was not able to link this side effect to "gold shots". On the other hand, gray/bluish skin side effect is more consistent with the used of colloidal silver.
Colloidal silver is a suspension of submicroscopic metallic silver particles in a colloidal base. Long-term use of silver preparations can lead to argyria, a condition in which silver salts deposit in the skin, eyes, and internal organs, and the skin turns ashen-gray. Many cases of argyria occurred during the pre-antibiotic era when silver was a common ingredient in nosedrops. When the cause became apparent, doctors stopped recommending their use, and reputable manufacturers stopped producing them. Many people continue to use colloidal silver as a natural therapy to prevent bacterial infections.